Freeness of Linear and Quadratic Forms in von Neumann Algebras

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2829-2844
JournalJournal of Functional Analysis
Volume261
Issue number10
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Freeness of Linear and Quadratic Forms in von Neumann Algebras. / Lehner, Franz.

In: Journal of Functional Analysis, Vol. 261, No. 10, 2011, p. 2829-2844.

Research output: Contribution to journalArticleResearchpeer-review

@article{ecf881de939c44d48b20982c04e9ef2d,
title = "Freeness of Linear and Quadratic Forms in von Neumann Algebras",
author = "Franz Lehner",
year = "2011",
doi = "10.1016/j.jfa.2011.07.012",
language = "English",
volume = "261",
pages = "2829--2844",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press",
number = "10",

}

TY - JOUR

T1 - Freeness of Linear and Quadratic Forms in von Neumann Algebras

AU - Lehner, Franz

PY - 2011

Y1 - 2011

UR - http://dx.doi.org/10.1016/j.jfa.2011.07.012

UR - http://arxiv.org/abs/1012.5586

U2 - 10.1016/j.jfa.2011.07.012

DO - 10.1016/j.jfa.2011.07.012

M3 - Article

VL - 261

SP - 2829

EP - 2844

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 10

ER -